×

zbMATH — the first resource for mathematics

Symmetrization of functions from the Sobolev spaces. (English. Russian original) Zbl 1037.46032
Russ. Math. 46, No. 11, 41-47 (2002); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2002, No. 11, 45-51 (2002).
From the author’s introduction: “We establish estimates for the norm of a finite function in an anisotropic Sobolev space which generalize the Pólya-Szegő symmetrization principle.”
Reviewer: Josef Wloka (Kiel)
MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite